# SDR 95ZZZX5888

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129LP
- Make and model: Beech 60
- Aircraft serial: P322
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6062000025
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 867 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT WAS STRIPPED FOR PAINTING, SEVERE CORROSION WAS NOTED WITH HOLES THROUGH SKIN AND INTO HONEYCOMB, APPEARS TO BE INTERGRANULAR CORROSION, POSSIBLY STARTED AT MANUFACTURING PROCESS.
